# SDR SIMA20140620016

- Difficulty date: June 20, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 32,923 hours, 28,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BEAM CRACKED AT OTBD SUPPORT AT FRAME 47.  R & R LT OTBD OMEGA BEAM SUPPORT FROM FRAME 47 TO 52 IAW SRM 53-23-02, 51-20-03 & 51-40-02.  SEE WIP ENTRIES FOR DETAILS.
